Issue
ESAIM: COCV
Volume 27, 2021
Special issue in the honor of Enrique Zuazua's 60th birthday
Article Number 12
Number of page(s) 27
DOI https://doi.org/10.1051/cocv/2021012
Published online 11 March 2021
  1. J.L. Bona, S.-M. Sun and B.-Y. Zhang, A nonhomogeneous boundary-value problem for the Korteweg-de Vries equation in a quarter plane. Trans. Am. Math. Soc. 354 (2002) 427–490. [Google Scholar]
  2. J.L. Bona, S.M. Sun and B.-Y. Zhang, A nonhomogeneous boundary-value problem for the Korteweg-de Vries Equation on a finite domain. Commun. Partial Differ. Equ. 28 (2003) 1391–1436. [Google Scholar]
  3. J.L. Bona, S.M. Sun and B.-Y. Zhang, Boundary smoothing properties of the Korteweg-de Vries equation in a quarter plane and applications. Dyn. Partial Differ. Equ. 3 (2006) 1–69. [Google Scholar]
  4. J.L. Bona, S.M. Sun and B.-Y. Zhang, Nonhomogeneous problems for the Korteweg-de Vries and the Korteweg-de Vries-Burgers equations in a quarter plane. Ann. Inst. Henri Poincaré Anal. Non Linéaire 25 (2008) 1145–1185. [Google Scholar]
  5. J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, part I: Shrödinger equations. Geom. Funct. Anal. 3 (1993) 107–156. [Google Scholar]
  6. J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, part II: the KdV-equation. Geom. Funct. Anal. 3 (1993) 209–262. [Google Scholar]
  7. E. Cerpa, I. Rivas and B.-Y. Zhang, Boundary controllability of the Korteweg-de Vries equation on a bounded domain. SIAM J. Control Optim. 51 (2013) 2976–3010. [Google Scholar]
  8. M. Christ, J. Colliander and T. Tao, Asymptotics, frequency modulation, and low regularity ill-posedness for canonical defocusing equations. Am. J. Math. 125 (2003) 1235–1293. [Google Scholar]
  9. J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Sharp global well-posedness results for periodic and non-periodic KdV and modified KdV on R and 𝕋. J. Am. Math. Soc. 16 (2003) 705–749. [Google Scholar]
  10. J. Colliander and C. Kenig, The generalized Korteweg-de Vries equation on the half line. Commun. Partial Differ. Equ. 27 (2002) 2187–2266. [Google Scholar]
  11. P. Constantin and J.-C. Saut, Local smoothing properties of dispersive equations. J. Am. Math. Soc. 1 (1988) 413–446. [Google Scholar]
  12. C. Flores and D. Smith, Control and stabilization of the periodic fifth order Korteweg-de Vries equation. ESAIM: COCV 25 (2019) 1–38. [EDP Sciences] [Google Scholar]
  13. J. Holmer, The initial-boundary value problem for the Korteweg-de Vries equation. Commun. Partial Differ. Equ. 31 (2006) 1151–1190. [Google Scholar]
  14. J. Holmer, The initial-boundary-value problem for the 1D nonlinear Schrödinger equation on the half-line. Differ. Integr. Equ. 18 (2005) 647–668. [Google Scholar]
  15. C. Jia and B.-Y. Zhang, Boundary stabilization of the Korteweg-de Vries equation and the Kortweg-de Vries-Burgers equation. Acta Appl. Math. 118 (2012) 25–47. [Google Scholar]
  16. T. Kato, On the Korteweg-de Vries equation. Manuscr. Math. 28 (1979) 89–99. [Google Scholar]
  17. T. Kato, On the Cauchy problem for the (generalized) Korteweg-de Vries equations. Adv. Math. Suppl. Stud. 8 (1983) 93–128. [Google Scholar]
  18. C. Kenig, G. Ponce and L. Vega, On the (generalized) Korteweg-de Vries equation. Duke Math. J. 59 (1989) 585–610. [Google Scholar]
  19. C. Kenig, G. Ponce and L. Vega, Oscillatory integrals and regularity of dispersive equations. Indiana Univ. Math. J. 40 (1991) 33–69. [Google Scholar]
  20. C. Kenig, G. Ponce and L. Vega, Well-posedness of the initial value problem for the Korteweg-de Vries equation. J. Am. Math. Soc. 4 (1991) 323–347. [Google Scholar]
  21. C. Kenig, G. Ponce and L. Vega, Well-Posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle. Commun. Pure Appl. Math. 46 (1993) 527–620. [Google Scholar]
  22. C. Kenig, G. Ponce and L. Vega, A Bilinear estimate with applications to the KdV equation. J. Am. Math. Soc. 9 (1996) 573–603. [Google Scholar]
  23. F. Linares and L. Rosier, Control and stabilization of the Benjamin-Ono equation on a periodic domain. Trans. Am. Math. Soc. 367 (2015) 4595–4626. [Google Scholar]
  24. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. In Vol. 44 of Applied Mathematical Sciences. Springer-Verlag, New York-Berlin-Heidelberg-Tokyo (1983). [Google Scholar]
  25. L. Rosier and B.-Y. Zhang, Control and stabilization of the Korteweg-de Vries equation: recent progresses. J. Syst. Sci. Complex. 22 (2009) 647–682. [Google Scholar]
  26. D.L. Russell and B.-Y. Zhang, Smoothing and decay properties of solutions of the Korteweg-de Vries equation on a periodic domain with point dissipation. J. Math. Anal. Appl. 190 (1995) 449–488. [Google Scholar]
  27. P. Sjölin, Regularity of solutions to the Schrödinger equation. Duke Math. J. 55 (1987) 699–715. [Google Scholar]
  28. S.-M. Sun, E. Trélat, B.-Y. Zhang and N. Zhong, On sharpness of the local Kato-smoothing property for dispersive wave equations. Proc. Am. Math. Soc. 145 (2017) 653–664. [Google Scholar]
  29. L. Tartar, Interpolation non linèaire et régularité. J. Funct. Anal. 9 (1972) 469–489. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.